# SDR HNAA9900005

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boots
- Condition: Malfunctioned
- Location: Deice Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MULTIPLE DEICE BOOTS DID NOT INFLATE IN FREEZING CONDITIONS.  CHECKED ALL BOOTS WITH SHOP AIR IN MANUAL AND AUTO MODE.  REMOVED AND REINSTALLED DRAIN PLUGS WITH NO WATER FOUND OR ANY OTHER DISCREPANCIES.
